# SDR FDEA2018082322169

- Difficulty date: August 22, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 49,059 hours, 22,133 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 274647A
- Part serial: DA00144
- Condition: Worn
- Location: Nlg Door
- Part time: 3,207 hours, 2,485 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF WE HAD 'GEAR DOORS' AND 'GEAR DISAGREE' EICAS AND AMBER 'DOORS' AND 'GEAR' LIGHTS ON GEAR PANEL. ALSO HAD ASSOCIATED NOISE THAT GEAR WAS NOT RETRACTING. ACCELERATING THROUGH 190KTS LIGHTS AND EICAS EXTINGUISHED. ON PREVIOUS LEG THE GEAR HAD TAKEN LONGER THAN NORMAL TO RETRACT BUT WE HAD RECEIVED NO WARNINGS OR LIGHTS. DURING LG INSPECTION, FOUND RIGHT GEAR DOOR ACTUATOR HEAD CONNECTION TO GEAR DOOR WITH UNACCEPTABLE PLAY. FOUND ALL FOUR DOOR BUSHINGS WORN. REMOVED AND REPLACED ALL FOUR BUSHINGS PER MM 32-12-01-4 AND 32-32-12-4. ALL TESTS OK REPLACED NOSE LANDING GEAR DOOR ACTUATOR IAW AMM 32-34-03-4 PERFORMED TEST SYSTEM OK.
